# SDR 9WGA2025072354521

- Difficulty date: May 5, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N545JN
- Make and model: Doug MD-11F
- Aircraft serial: 48545
- Aircraft time: 91,587 hours, 17,072 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK RH OUTBD ELEV DETACHABLE HING HAS HARDWARE WITH CORROSION.  MAINTENANCE REMOVED AND REPLACED NUTPLATE RH OUTBD ELEV IAW MD-11F SRM 51-31-01-06-0 (HINGE).  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
